Posted in the Batesville Forum
#1 May 14, 2012
it's ADHD medication... And I'm looking for anyone who's on it... Or if you got Ritalin or Adderal...
“look up and laugh”
Since: Jun 08
#2 May 14, 2012
I had a friend that got a doc to give him Aderal. I honestly don't think he needed it, he was just looking for an easy way to deal with his weight gain which made him sad and very depressed to where he could not think of anything else. Doctors, many of them anyway, are to willing to listen to a dianoises from the patient and give them whatever drug they want.
Add your comments below
|Sturch or Linda C Smith. The best of the worst ?||48 min||guest||13|
|batesville guard story on the county jail||1 hr||Nunya469||7|
|another school shooting||2 hr||guest||22|
|Did you vote today? (Jun '10)||2 hr||BARNEYII||43,257|
|Dollar tree||4 hr||Queen of Sheba||11|
|Johnny's Italian Restaurant||Tue||Nunya469||5|
Find what you want!
Search Batesville Forum Now
Copyright © 2018 Topix LLC